# SDR DALA2016033102482

- Difficulty date: February 9, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 87,021 hours, 37,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE LOWER SKIN HAS 3 EA DENTS AT FS 1660 BETWEEN S29R & S30.  EVALUATED DENT BY MECH MEANS AT FS 1660, S29R, S30.  DEPTH GAGE ASSET NR 0018677, FOUND A=.600, .009 A/Y=66.67.  C/W HFEC INSP IAW NDTM PT 6, CH 51-00-19.  NO DEFECTS NOTED COMPLIED WITH PRI ER/A 545001-14.  REV O, REV 1, REV 2, AND REV 3.
